# SDR AALA20100202DFW01

- Difficulty date: January 31, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 16,349 hours, 2,083 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 UTILITY PLACARD MISSING COVER.  REPLACED RIGHT NUMBER 4 UTILITY COVER.  OPS CHECKED NORMAL.
